Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 371–381 | Cite as

Continuous mappings of topological spaces

  • N. V. Velichko
Article
  • 19 Downloads

Keywords

Continuous Mapping Topological Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Z. Frolik, “Applications of complete families of continuous functions to the theory of Q-spaces,” Czech. Math. J.11, 115–133 (1961).Google Scholar
  2. 2.
    T. Isiwata, “Mappings and spaces,” Pacific J. Math.,20, 455–480 (1967).Google Scholar
  3. 3.
    P. Zenor, “A note on Z-mappings and WZ-mappings,” Proc. Amer. Math. Soc.,23, 273–275 (1969).Google Scholar
  4. 4.
    M. Henriksen and J. R. Isbell, “Some properties of compactifications,” Duke Math. J.,25, 83–106 (1958).Google Scholar
  5. 5.
    S. P. Franklin, “Spaces in which sequences suffice,” Fund. Math., 57, 107–115 (1965).Google Scholar
  6. 6.
    K. Morita, “Some properties of M-spaces,” Proc. Jap. Acad.,43, 869–872 (1967).Google Scholar
  7. 7.
    J. Dieudonne, “Sur les espaces uniformes complets,” Ann. Sci. Ecole Norm. Super.,56, 227–291 (1939).Google Scholar
  8. 8.
    Z. Frolik, “On approximation and uniform approximation of spaces,” Proc. Jap. Acad.,37, 530–532 (1961).Google Scholar
  9. 9.
    E. Michael, “A note on closed maps and compact sets,” Isr. J. Math.,2, 173–176 (1964).Google Scholar
  10. 10.
    A. V. Arkhangel'skii, “A class of spaces which contains all metric and all locally compact spaces,” Matem. Sb.,67, No. 1, 55–58 (1965).Google Scholar
  11. 11.
    A. V. Arkhangel'skii, “Closed mappings, compact sets, and a problem of P. S. Aleksandrov,” Matem. Sb.,69, No. 1, 13–34 (1966).Google Scholar
  12. 12.
    J. Kelley, General Topology [Russian translation], Nauka, Moscow (1968).Google Scholar
  13. 13.
    A. V. Arkhangel'skii, “Factor mappings of metric spaces,” Dokl. Akad. Nauk SSSR,155, No. 2, 247–250 (1964).Google Scholar
  14. 14.
    N. Dykes, “Mappings and real compact spaces,” Pacific J. Math.,31, 347–358 (1969).Google Scholar
  15. 15.
    A. V. Arkhangel'skii, “Mappings and spaces,” Uspekhi Matem. Nauk,21, No. 4, 133–184 (1966).Google Scholar
  16. 16.
    V. I. Ponomarev, “The preservation of strong paracompactness under open perfect mappings,” Bull. Acad. Pol. Sci., Ser. Sci., Math., Astron. et Phys.,10, 425–428 (1962).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • N. V. Velichko

There are no affiliations available

Personalised recommendations